Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Singularity-free regions for solutions of systems of nonlinear complex differential equations


Author: David V. V. Wend
Journal: Proc. Amer. Math. Soc. 18 (1967), 592-597
MSC: Primary 34.06
MathSciNet review: 0212244
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34.06

Retrieve articles in all journals with MSC: 34.06


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1967-0212244-3
PII: S 0002-9939(1967)0212244-3
Article copyright: © Copyright 1967 American Mathematical Society